Paper Title:
Some Random Fixed Point Theorems and Comparing Random Operator Equations
  Abstract

In this paper, some new results are given for the common random solution for a class of random operator equations which generalize several results in [4], [5] and [6] in Banach space. On the other hand, Altman’s inequality is also extending into the type of the determinant form. And comparing some solution for several examples, main results are theorem 2.3, theorem 3.3-3.4, theorem 4.1 and theorem 4.3.

  Info
Periodical
Edited by
Zhou Mark
Pages
127-132
DOI
10.4028/www.scientific.net/AMM.52-54.127
Citation
N. Chen, B. D. Tian, J. Q. Chen, "Some Random Fixed Point Theorems and Comparing Random Operator Equations", Applied Mechanics and Materials, Vols. 52-54, pp. 127-132, 2011
Online since
March 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Kai Ting Wen
Chapter 17: Computer Application, Mathematical Modeling and Analysis
Abstract:A Ky Fan type matching theorem for weakly transfer compactly open valued mappings is established in FC-spaces. As applications, Fan–Browder...
4766
Authors: Kai Ting Wen
Chapter 7: Computational Mechanics
Abstract:The equilibrium problem includes many fundamental mathematical problems, e.g., optimization problems, saddle point problems, fixed point...
1557
Authors: Kai Ting Wen, He Rui Li
Chapter 16: Computational Mechanics and Mathematical Model
Abstract:In this paper, RS-KKM mappings are introduced and an RS-KKM theorem is established in noncompact complete FC-metric spaces. As applications,...
2215